With heroin flowing into the city at an alarming rate, Federal officials are warning the NYPD to be on the lookout for the drug. The Health Department says the number of city high schoolers who have tried heroin rose from 1.3% in 2007 to 2.6% in 2009, and now users have discovered it's even easier to snort when mixed with crushed up Tylenol PM—a highly-addictive combination called "cheese." Apparently the ridiculous name isn't enough to keep teens away.

"Cheese" hasn't been seen much in New York yet (it started getting noticed in Dallas around 2005), but DEA officials say it's a logical step for heroin users looking for a cheap high. Users reportedly need to snort it up to 15 times a day, which results in a possibly lethal dosage of acetaminophen to go with all that heroin. Dealers are also marketing their products to a younger audience, labeling the glassine bags with names like "Mickey Mouse" and "Lady Gaga." We get that the teens like Lady Gaga, but are they trying to market to six-year-olds with the Mickey Mouse stuff?

While teaching NYPD officers how to "spot cheese," one NYPD commander said, "It can ruin lives." The dad of one teenager who overdosed on the mixture also said, "Parents need to be scared of this stuff. Every day I look at [my son's] picture and I wish that I spent the 40 grand a month to send him away to get some help." Frankly, if you're already doing heroin, we're not entirely sure why you need the Tylenol PM to take the edge off even further. Whatever you do, just make sure you do it right.